# SDR QXEA200301257

- Difficulty date: September 28, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INBOARD END OF THE LEFT HAND OUTBOARD FLAP THE UPPER SKIN HAS A CHAFED AREA AND A GOUGE AREA 2.5 INCHES FROM INBOARD END.  REPAIRED IAW DHC-8 SRM RD 8-57-1734 AND 8-57-464.
